Advertisement

Ukrainian Mathematical Journal

, Volume 42, Issue 10, pp 1238–1245 | Cite as

Topological groups with the generalized minimality condition for subgroups

  • V. S. Charin
Article
  • 18 Downloads

Abstract

Locally compact, locally solvable groups with the generalized minimality condition for closed Abelian subgroups are studied.

Keywords

Topological Group Minimality Condition Abelian Subgroup Solvable Group Generalize Minimality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. M. Glushkov, “Locally bicompact groups with the minimality condition for closed subgroups,” Ukr. Mat. Zh.,8, No. 2, 132–139 (1956).Google Scholar
  2. 2.
    V. A. Khoteev and V. S. Charin, “Groups with the minimality condition for subgroups,” Mat. Zametki,2, No. 1, 3–10 (1967).Google Scholar
  3. 3.
    H. Hasse, Zahlentheorie, Akademie-Verlag, Berlin (1949).Google Scholar
  4. 4.
    A. G. Kurosh, The Theory of Groups [in Russian], Nauka, Moscow (1967).Google Scholar
  5. 5.
    V. M. Glushkov, “On the theory of locally compact, special groups,” Ukr. Mat. Zh.,11, No. 4, 343–351 (1959).Google Scholar
  6. 6.
    V. S. Charin, “On locally bicompact groups satisfying the minimality condition for subgroups,” Sib. Mat. Zh.,1, No. 1, 139–151 (1960).Google Scholar
  7. 7.
    L. S. Pontryagin, Continuous Groups [in Russian], Nauka, Moscow (1973).Google Scholar
  8. 8.
    V. S. Charin, “On groups of finite rank. II,” Ukr. Mat. Zh.,18, No. 3, 85–96 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. S. Charin
    • 1
  1. 1.Kiev UniversityUSSR

Personalised recommendations